# SDR FDEA201502120521

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 887 hours, 33,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Slide Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLOSING & ARMING THE L1 DOOR, WE DID NOT OBSERVE THE SLIDE LIGHT ILLUMINATE.  OUND CONTACTS AT SLIDE LIGHT DIRTY.CLEANED CONTACTS REINSTALLED SLIDE LIGHT,  OPS CHECK GOOD IAW S.M.P.
